# SDR AALA20030517

- Difficulty date: April 22, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: GEN3005
- Condition: Failed
- Location: Generator
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

OGG - FLT 161 - DURING DESCENT, LEFT GEN CONT OFF LIGHT ILLUMINATED, RAN CHECKLIST UNABLE TO RESTORE GENERATOR.  REMOVED AND REPLACED LEFT IDG PER MM, OPS AND LEAK CHECK OK.  (M)
